# SDR SWIA202163860

- Difficulty date: November 3, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR FITTING OF GALLEY #1 IS CORRODED (MARKED WITH GREEN TAPE)    (C CHECK RO 1/16/2022)    REPAIRED FWD FLOOR FITTING OF GALLEY #1 WHERE IS CORRODED BY INSTALLING NEW REPLACEMENT DOUBLER BRACKET PN:9335071-1 AND NEW REPLACEMENT FLOOR FITTING PN:CDSP2019-7C620 PER CRJ 700 C&D ZODIAC CMM 25-33-40 PAGE 7003 STEP (44) AND (45)
